MathSciNet Relay Station
MathSciNet bibliographic data
MR1020478 68R05 (68P10)
Régnier, Mireille A limiting distribution for quicksort. RAIRO Inform. Théor. Appl. 23 (1989), no. 3, 335–343.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement